ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > Blogs > meowmeows
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Rate this Entry

Panic Attacks and Headaches -- Newly diagnosed with ADD and taking Ritalin

Posted 07-27-08 at 03:29 AM by meowmeows
Hey all,

I'd like to know if you guys experienced what I experience after taken Ritalin.

I was diagnosed with ADD and started taking Ritalin on 7/23/08. I started with 10mg, 1 pill twice a day. Right from the start, I sensed my heart beat faster then an hour after I took the medicine. On the third day, I increased the dosage to 20mg twice a day, and I started having panic attacks and headaches. And on the flip side, I'm feeling some adverse effect. I don't notice any improvement of my ADD (maybe it takes time). But, I noticed that I'm might be more careless, less focused, and more easily distracted. For example, I have a harder time reading a sentence or a list from the beginning to the end. I tend to read the first couple of words, then skip to the end and then read from right to the left, and from the bottom up. What goes through my mind is that I feel impatient and I want the information and I want the information now. Secondly, I started to mistype words, I either mistype words or spelling out a completely wrong word. Also, I tend to blur out something inappropriate and have no control of over myself. Isn't this weird??!!??

Has anyone felt this way before? This is really odd what I'm experiencing. I have read lots blogs and article on side effect from Ritalin but nothing on what I'm experiencing.

Help?!!
Facebook Twitter Submit "Panic Attacks and Headaches -- Newly diagnosed with ADD and taking Ritalin" to Digg Submit "Panic Attacks and Headaches -- Newly diagnosed with ADD and taking Ritalin" to del.icio.us Submit "Panic Attacks and Headaches -- Newly diagnosed with ADD and taking Ritalin" to StumbleUpon Submit "Panic Attacks and Headaches -- Newly diagnosed with ADD and taking Ritalin" to Google
Posted in Uncategorized
Views 1528 Comments 3 Email Blog Entry
« Prev     Main     Next »
Total Comments 3

Comments

  1. Old
    I think maybe you are taking too much if you just started...I have had the same exact experiences but just start slow or ask your doctor for a different med...good luck!
    Posted 07-27-08 at 02:00 PM by mightyADDmike mightyADDmike is offline
  2. Old
    The odd thing is I feel like that, but it seems to be on and off the meds now... Weird.
    Posted 10-07-08 at 03:10 PM by tree oh tree tree oh tree is offline
  3. Old
    meadd823's Avatar
    I felt like you describe minus the head aches and heart thing which is WHY I was given ADD medication n the first place -
    Posted 10-28-08 at 11:07 AM by meadd823 meadd823 is offline
 
Total Trackbacks 0

Trackbacks


All times are GMT -4. The time now is 10:57 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums